Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stomach pain in child, vomiting sensation. Can give powergyl & what should be the dosage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
My son who is 5 years old is suffering from stomach pain. He has passed normal motions, but is also feels like vomiting. Can I give him Powergyl dosage? If yes, how much and how many times a day.
Posted Tue, 22 May 2012 in Abdominal Pain
Answered by Dr. Shainaz Arif Kaware 10 minutes later

Thanks for your query.

Powergyl is a combination of 2 antibiotics, Metronidazole and Norfloxacin and is used for loose motions and infections of stomach and intestine.

If your son is having pain in stomach it is important to find the reason of pain and then he can be treated.

To help you better please write back with answer to these questions:-

-Was your son suffering from diarrhoea?
-where in abdomen is he having pain?
-Is he having vomiting sensation just now or it has been associated with staomch pain?
-Is he on any ongoing medicines?

Awaiting your reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor